Publication
Title
Two vertically coupled quantum dots in a magnetic field
Author
Language
English
Source (journal)
Physica: B: condensed matter. - Amsterdam
Publication
Amsterdam : 2001
ISSN
0921-4526
Volume/pages
298(2001), p. 282-286
ISI
000168992800058
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 23.07.2017
To cite this reference